# SDR AALA20150115019

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 86,983 hours, 13,801 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721651
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 13 RT IS INOPERATIVE.  RESEATED EMER ESCAPE PATH LIGHTING CONNECTOR AT SEAT ROW 13 RT.
